MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT
Model Number RT205
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
A distributor in japan reported on behalf of a healthcare facility that the rt205 adult ventilator circuit was leaking during patient use.There were no reported patient consequences.
 
Additional Manufacturer Narrative
(b)(4).Fisher & paykel (f&p) healthcare are currently in the process of obtaining further information regarding the reported event.We have also requested the return of the subject rt205 adult ventilator circuit to f&p healthcare new zealand for investigation.We will provide a follow up report upon completion of our investigation.
 
Additional Manufacturer Narrative
(b)(6).Corrections: section g4: the rt205 adult ventilator circuit is not sold in the usa but is similar to a product which is sold in the usa.The 510(k) for that product is k983112.Method: the subject rt205 adult ventilator circuit was received at fisher & paykel (f&p) healthcare in new zealand for investigation, where it was visually inspected.Our investigation is thus based on the evaluation of the subject device, the information provided by the healthcare facility and our knowledge of the product.Results: visual inspection of the subject rt205 adult ventilator circuit observed no notable damage to the returned device.The subject device was tested, and confirmed that the subject device was within gas leakage specifications.Conclusion: we are unable to determine what may have caused the reported failed ventilator leak test, as there was no fault found with the returned device.All rt205 adult ventilator circuits are visually inspected, as well as pressure and flow tested during production, and those that fail the test are rejected.The rt205 adult ventilator circuit would have met the required specifications at the time of production.The user instructions for the rt205 adult ventilator circuit states the following: - check all connections are tight before use.- visually inspect breathing sets for damage (e.G.Crushed tube or cracked connector) before use and replace if damaged.- perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.- ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient.- appropriate patient monitoring (e.G.Oxygen saturation) must be used at all times.
 
Event or Problem Description
A distributor in japan reported on behalf of a healthcare facility that the rt205 adult ventilator circuit was leaking during patient use.There was no patient involvement as the issue was found whilst the device was not in use on a patient.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key22959683
Report Number9611451-2025-00846
Device Sequence Number13170923
Product Code BZE
UDI-Device Identifier09420012430410
UDI-Public(01)09420012430410(10)2103597336(11)250129(17)300129
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT205
Device Catalogue NumberRT205
Device Lot Number2103597336
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer11/03/2025
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date11/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown